Morse Theory for Indefinite Nonlinear Elliptic Problems
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, p. 139-158
@article{AIHPC_2009__26_1_139_0,
     author = {Chang, Kung-Ching and Jiang, Mei-Yue},
     title = {Morse Theory for Indefinite Nonlinear Elliptic Problems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {1},
     year = {2009},
     pages = {139-158},
     doi = {10.1016/j.anihpc.2007.08.004},
     zbl = {1166.35022},
     mrnumber = {2483816},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_1_139_0}
}
Chang, Kung-Ching; Jiang, Mei-Yue. Morse Theory for Indefinite Nonlinear Elliptic Problems. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, pp. 139-158. doi : 10.1016/j.anihpc.2007.08.004. http://www.numdam.org/item/AIHPC_2009__26_1_139_0/

[1] N. Ackermann, T. Bartsch, P. Kaplicky, P. Quittner, A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems, Trans. Amer. Math. Soc., in press. | MR 2386234 | Zbl 1143.37049

[2] Amann H., Lépez-Gómez J., A Priori Bounds and Multiple Solutions for Superlinear Indefinite Nonlinear Elliptic Equations, J. Differential Equations 146 (1998) 336-374. | MR 1631287 | Zbl 0909.35044

[3] Alama S., Del Pino M., Solutions of Elliptic Equations With Indefinite Nonlinearities Via Morse Theory and Linking, Ann. Inst. H. Poincaré Anal. Nonlinéaire 13 (1996) 95-115. | Numdam | MR 1373473 | Zbl 0851.35037

[4] Alama S., Tarantello G., On Semilinear Elliptic Equations With Indefinite Nonlinearities, Calc. Var. 1 (1993) 439-475. | MR 1383913 | Zbl 0809.35022

[5] Alama S., Tarantello G., Elliptic Problems With Nonlinearities Indefinite in Sign, J. Funct. Anal. 141 (1996) 159-215. | MR 1414377 | Zbl 0860.35032

[6] Bartsch T., Critical Point Theory on Partially Ordered Hilbert Spaces, J. Funct. Anal. 186 (2001) 117-152. | MR 1863294 | Zbl pre01679364

[7] Bartsch T., Wang Z.-Q., On the Existence of Sign Changing Solutions for Semilinear Dirichlet Problem, Topol. Methods Nonlinear Anal. 7 (1996) 115-131. | MR 1422008 | Zbl 0903.58004

[8] Berestycki H., Capuzzo-Dolcetta I., Nirenberg L., Superlinear Indefinite Elliptic Problem and Nonlinear Liouville Theorems, Topol. Methods Nonlinear Anal. 4 (1994) 59-78. | MR 1321809 | Zbl 0816.35030

[9] Berestycki H., Capuzzo-Dolcetta I., Nirenberg L., Variational Methods for Indefinite Superlinear Homogeneous Elliptic Problems, NoDEA 2 (1995) 533-572. | MR 1356874 | Zbl 0840.35035

[10] Cazenave T., Haraux A., An Introduction to Semilinear Evolution Equations, Clarendon Press, Oxford, 1998. | MR 1691574 | Zbl 0926.35049

[11] Cazenave T., Lions P. L., Solutions Globales D'équations De La Chaleaur Semi Linéaires, Comm. Partial Differential Equations 9 (1984) 955-978. | MR 755928 | Zbl 0555.35067

[12] Chang K. C., Infinite Dimensional Morse Theory and Multiple Solution Problems, Birkhäuser, Boston, 1993. | MR 1196690 | Zbl 0779.58005

[13] Chang K. C., Morse Theory in Nonlinear Analysis, in: Ambrosetti A., Chang K. C., Ekeland I. (Eds.), Nonlinear Functional Analysis and Applications to Differential Equations, World Scientific, 1998, pp. 60-101. | MR 1703528 | Zbl 0960.58006

[14] Chang K. C., Heat Methods in Nonlinear Elliptic Equations, in: Brézis H., Chang K. C., Li S. J., Rabinowitz P. H. (Eds.), Topological and Variational Methods and Their Applications, World Scientific, 2003, pp. 65-76. | MR 2010642 | Zbl 1058.35013

[15] Chang K. C., Ghoussoub N., The Conley Index and the Critical Groups Via an Extension of Gromoll-Meyer Theory, Topol. Methods Nonlinear Anal. 7 (1996) 77-93. | MR 1422006 | Zbl 0898.58006

[16] Chang K. C., Jiang M. Y., Dirichlet Problems With Indefinite Nonlinearities, Cacl. Var. 20 (2004) 257-282. | MR 2062944 | Zbl 1142.35378

[17] Chen W., Li C., Indefinite Elliptic Problems in a Domain, Discrete Contin. Dynam. Systems 3 (1997) 333-340. | MR 1444198 | Zbl 0948.35054

[18] Du Y. H., Li S. J., Nonlinear Liouville Theorems and a Priori Estimates for Indefinite Superlinear Elliptic Equations, Adv. Differential Equations 10 (2005) 841-860. | MR 2150868 | Zbl 1161.35388

[19] Giga Y., A Bound for Global Solutions of Semilinear Heat Equations, Comm. Math. Phys. 103 (1986) 415-421. | MR 832917 | Zbl 0595.35057

[20] Gilbarg D., Trudinger N. S., Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 2001. | MR 1814364 | Zbl 1042.35002

[21] Grossi M., Magrone P., Matzeau M., Linking Type Solutions for Elliptic Equations With Indefinite Nonlinearities, Discrete and Contin. Dynam. Systems 7 (2001) 703-718. | MR 1849654 | Zbl 1021.35030

[22] Li S.-J., Wang Z.-Q., Mountain Pass Theorem in Order Interval and Multiple Solutions for Semilinear Elliptic Dirichlet Problems, J. Anal. Math. 81 (2000) 373-396. | MR 1785289 | Zbl 0962.35065

[23] Lieberman G. M., Second Order Parabolic Differential Equations, World Scientific, 1998. | MR 1465184 | Zbl 0884.35001

[24] Magrone P., On a Class of Semilinear Elliptic Equations With Potential Changing Sign, Dynam. Systems Appl. 9 (2000) 459-467. | MR 1843692 | Zbl 1014.35033

[25] Palais R., Homotopy Theory of Infinite Dimensional Manifolds, Topology 5 (1966) 115-132. | MR 189028 | Zbl 0138.18302

[26] Ramos M., Terracini S., Troestler C., Superlinear Indefinite Elliptic Problems and Pohozaev Type Identities, J. Funct. Anal. 159 (1998) 596-628. | MR 1658097 | Zbl 0937.35060

[27] Quittner P., A Priori Bounds for Global Solutions of a Semilinear Parabolic Problem, Acta Math. Univ. Comenian (N.S.) 68 (1999) 195-203. | MR 1757788 | Zbl 0940.35112